# SDR E4EB2015120910

- Difficulty date: June 10, 2015
- Submitted: December 9, 2015
- Operation: Air carrier
- Aircraft: N782SP
- Make and model: Doug DC-8-72F
- Aircraft serial: 46013
- Aircraft time: 95,432 hours, 23,967 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Nicked
- Location: Rt Wing
- Part time: 95,432 hours, 23,967 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OTBD LE STUB WING, UPPER SKIN HAS SEVERAL NICKS & SCRATCHES.  BLENDED, BLEND OUT OF LIMITS.  ACCOMPLISHED REPAIR IAW EA 008-5730-38-A5982.
